Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A Laplacian Equation

E. T. Bell
The American Mathematical Monthly
Vol. 39, No. 9 (Nov., 1932), pp. 515-517
DOI: 10.2307/2300825
Stable URL: http://www.jstor.org/stable/2300825
Page Count: 3

You can always find the topics here!

Topics: Polynomials, Laplacians, Algebra, Indices of summation
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Laplacian Equation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
515
    515
  • Thumbnail: Page 
516
    516
  • Thumbnail: Page 
517
    517